| Model Number |
7005 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/10/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter facility name: (b)(6).Returned product consisted of a quantum maverick balloon catheter in two sections.The shaft, hypotube, tip, and balloon were microscopically and visually examined.The balloon was tightly folded.There were numerous kinks throughout the hypotube with a complete hypotube separation 49cm distal of the strain relief.The hypotube fracture surfaces were ovaled, which suggests the device was kinked prior to separation.
Event or Problem Description
Reportable based on device analysis completed on (b)(6) 2021.It was reported that shaft kink occurred.The target lesion was located at the left main coronary artery.A 4.0mm x 8mm quantum maverick balloon catheter was advanced for dilatation.However, it was noted that the shaft was kinked.The procedure was completed with another of the same device.No patient complications were reported and the patient status was stable.However, returned device analysis revealed hypotube detached/separated.